Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Noticed large bruise and have cold. Is it safe to take advil and cold medicine?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
Hi a lrge bruise just showed up on my right side i just got over abad cold was taking advvill and cold medication whhich ni normaly dont do YYYY@YYYY not much more to add other than it showed to days ago and is about the size ofa base dall but no pain what so ever
Posted Mon, 8 Oct 2012 in General Health
Answered by Dr. Sudarshan 34 minutes later

Thanks for writing in.

The condition you are describing can be ecchymosis which is extravasation of blood in skin and also it can be Fixed drug reaction which is type of drug reaction.

What medication you took for cold(contents)?

Is this the first episode ?

Do you have any history of fall or injury to the area?

Can you upload photos of affected skin in good light?

Please upload photos and answer the above questions to help you better.

If you cant upload them you can email them to me with YYYY@YYYY with ATTENTION DR XXXXXXX in message line.

Hope this helps.

Anticipating your response.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor